# SDR FDEA2020060861138

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA78331
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOOR FORWARD LOWER CORNER DOOR STATION 1640 FOUND CHAFING. CHAFING DAMAGE REPAIRED AS PER ENGINEERING AUTHORIZATION 1-5230-T0354334 PART 1 TITLE " DOORS - CARGO DOOR / HYD SYS - CENTER CARGO DOOR - DAMAGES FOUND ON OUTER SKIN AND INNER PAN AT LOWER FWD CORNER WORK INSTRUCTIONS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
